MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012534-60
Medical Device Problem Codes Break (1069); Improper or Incorrect Procedure or Method (2017); Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported mechanical jam, activation failure and break were able to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is likely that interaction with the moderately calcified anatomy in conjunction with use of the undersized 0.018¿ guide wire resulted in the noted device damages (multiple stent sheath kinks, inner member kink) preventing the shaft lumens from moving freely resulting in the reported/noted mechanical jam and the reported/noted activation failure.Interaction/manipulation of the compromised device during withdrawal resulted in the reported stent break/noted stent bent, stretched, broken struts and the noted outer member-stent sheath bond area partial separation.There is no indication of a product quality issue with respect to design, manufacture or labeling.H6 medical device problem code: 2017 - failure to follow steps / instructions.
 
Event or Problem Description
It was reported that the procedure performed was to treat a moderately calcified, superficial femoral artery.The 6.0x60mm absolute pro vascular self-expanding stent (ses) over a 0.018" guidewire, completely failed to deploy as the thumbwheel could not turn.The absolute pro vascular ses was withdrawn and the stent was noted to have broken stent struts.An unspecified device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23783180
Report Number2024168-2025-11993
Device Sequence Number5129252
Product Code NIO
UDI-Device Identifier08717648175992
UDI-Public(01)08717648175992(17)270831(10)4090361
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012534-60
Device Catalogue Number1012534-60
Device Lot Number4090361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexUnknown
Patient Weight73 KG